# SDR ASOA20131103413

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 145962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND THE CARGO DOOR STRUCTURE CORRODED AROUD SCREW HOLES.  MAINTENANCE REPAIRED AREA IAW EC 5230-01208, REV A.
